MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 NASOGASTRIC SUMP TUBE WITH PREVENT® ANTI-REFLUX FILTER AND LOPEZ VALVE®; NASOGASTRIC TUBE

C.R. BARD, INC. (COVINGTON) -1018233 NASOGASTRIC SUMP TUBE WITH PREVENT® ANTI-REFLUX FILTER AND LOPEZ VALVE®; NASOGASTRIC TUBE
Catalog Number 0056160
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that a crack found when inserting nasogastric tube into patient.They opened a second tube and the same issue.Pulled one with a different lot number and no problem.
 
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.Visual evaluation of the returned sample noted four unopened (without original packaging), nasogastric sump tube.Visual inspection of the sample noted the four nasogastric pump tube was observed and no crack or holes noted.No root cause could be found because the reported event was unconfirmed.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.As the reported event is unconfirmed a labeling review is not required.Correction: d, h h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description

Brand Name
NASOGASTRIC SUMP TUBE WITH PREVENT® ANTI-REFLUX FILTER AND LOPEZ VALVE®
Common Device Name
NASOGASTRIC TUBE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key18265881
Report Number1018233-2023-08729
Device Sequence Number12722801
Product Code FEG
UDI-Device Identifier00801741052392
UDI-Public(01)00801741052392
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K960176
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0056160
Device Lot NumberNGHR0116
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer03/15/2024
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown